Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 294, NWS Little Rock, AR

December 11, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Dec 11, 2021, 1:05 AM CST for 4 counties in Arkansas. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 11, 2021, 1:05 AM CST (07:05 UTC)
Expired
Dec 11, 2021, 2:00 AM CST
In force
55 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Arkansas County, AR, Cleveland County, AR, Desha County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 11, 1:20 AM CSTTSTM WND DMG3 Ne Calhoun, ARSEVERAL LARGE LIMBS WERE BLOWN DOWN AT CANE CREEK STATE PARK NEAR STAR CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 3:07 PM CSTTornado WatchSPC11 hr
Dec 10, 10:44 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
4.8
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted.

125 
WUUS54 KLZK 110705
SVRLZK
ARC001-025-041-079-110800-
/O.NEW.KLZK.SV.W.0294.211211T0705Z-211211T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
105 AM CST Sat Dec 11 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Eastern Cleveland County in southeastern Arkansas...
  Northwestern Desha County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...
  South central Arkansas County in southeastern Arkansas...

* Until 200 AM CST.

* At 105 AM CST, a severe thunderstorm was located near Herbine, or
  10 miles west of Star City, moving east at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dumas...                          Star City...
  Gould...                          Mitchellville...
  Nebo...                           Feenyville...
  Omega...                          Cane Creek State Park...
  Mills...                          Douglas...
  Herbine...                        Arkansas Post...
  Garrett Bridge...                 Gourd...
  Cornerville...                    Tyro...
  Palmyra...                        Rose Hill...
  Reedville...                      Crigler...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3379 9197 3378 9198 3378 9210 3402 9213
      3409 9134 3380 9129
TIME...MOT...LOC 0705Z 264DEG 44KT 3389 9202 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
3 follow-up statements
045 
WWUS54 KLZK 110720
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
120 AM CST Sat Dec 11 2021

ARC025-110729-
/O.CAN.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/
Cleveland AR-
120 AM CST Sat Dec 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLEVELAND COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved into 
Lincoln County. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.

&&

LAT...LON 3379 9197 3404 9192 3409 9134 3380 9129
TIME...MOT...LOC 0719Z 264DEG 44KT 3391 9181 

$$

ARC001-041-079-110800-
/O.CON.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/
Desha AR-Lincoln AR-Arkansas AR-
120 AM CST Sat Dec 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR NORTHWESTERN DESHA...LINCOLN AND SOUTH CENTRAL ARKANSAS
COUNTIES...

At 119 AM CST, a severe thunderstorm was located near 
Star City, moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dumas...                          Star City...
Gould...                          Mitchellville...
Nebo...                           Feenyville...
Omega...                          Cane Creek State Park...
Mills...                          Douglas...
Arkansas Post...                  Garrett Bridge...
Gourd...                          Cornerville...
Tyro...                           Palmyra...
Rose Hill...                      Reedville...
Crigler...                        Yukon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3379 9197 3404 9192 3409 9134 3380 9129
TIME...MOT...LOC 0719Z 264DEG 44KT 3391 9181 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
070 
WWUS54 KLZK 110732
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
132 AM CST Sat Dec 11 2021

ARC001-041-079-110800-
/O.CON.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/
Desha AR-Lincoln AR-Arkansas AR-
132 AM CST Sat Dec 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR NORTHWESTERN DESHA...CENTRAL LINCOLN AND SOUTH CENTRAL ARKANSAS
COUNTIES...

At 131 AM CST, a severe thunderstorm was located over Mills, or 8
miles west of Dumas, moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dumas...                          Gould...
Mitchellville...                  Omega...
Douglas...                        Mills...
Cane Creek State Park...          Arkansas Post...
Garrett Bridge...                 Pendleton...
Gourd...                          Calhoun...
Tyro...                           Rose Hill...
Reedville...                      Fresno...
Yukon...                          Garnett...
Varner...                         Pickens in Desha County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3379 9182 3406 9174 3409 9134 3380 9129
TIME...MOT...LOC 0731Z 264DEG 44KT 3393 9162 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
939 
WWUS54 KLZK 110743
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
143 AM CST Sat Dec 11 2021

ARC001-041-079-110800-
/O.CON.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/
Desha AR-Lincoln AR-Arkansas AR-
143 AM CST Sat Dec 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR NORTHWESTERN DESHA...SOUTHEASTERN LINCOLN AND SOUTH CENTRAL
ARKANSAS COUNTIES...

At 143 AM CST, a severe thunderstorm was located over Mitchellville,
or near Dumas, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dumas...                          Gould...
Mitchellville...                  Douglas...
Mills...                          Omega...
Arkansas Post...                  Yukon...
Pendleton...                      Gourd...
Pickens in Desha County...        Reedville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3379 9168 3407 9158 3409 9134 3380 9129
TIME...MOT...LOC 0743Z 263DEG 37KT 3394 9151 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 11:24 PM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Dec 10, 11:24 PM CST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1124 PM CST Fri Dec 10 2021

.AVIATION...

Showers and strong/severe thunderstorms continue to move across
the state Friday night, with breezy southerly winds. Behind the
cold front, expect breezy WNW winds behind the front. Winds will
relax by Saturday evening.

&&

.PREV DISCUSSION...(ISSUED 529 PM CST Fri Dec 10 2021)
DISCUSSION...

Updated to include the 00Z aviation discussion below...

AVIATION...

Breezy SRLY winds will be seen this evening and overnight...with
scattered to numerous SHRA/TSRA convection becoming likely as time
goes on this evening. Some strong/SVR storms are possible with
this activity. The cold front will dive SE through the state
overnight...with convection decreasing behind this front. Expect
some breezy NW winds behind this front through much of Sat before
winds relax late in the TAF period.

PREV DISCUSSION...(ISSUED 259 PM CST Fri Dec 10 2021)

SHORT TERM...Tonight Through Sunday

Surface analysis shows a deepening surface low out in northeast
Kansas, with an attendant cold front extending into the southern
Rockies. Out in the warm sector, a dry line was moving into
northeast Oklahoma, with a wide, extensive swath of 60s and 70s
dewpoints ahead of it. There were also several weak boundaries
with the most prominent one located from southwest into western
Arkansas.

Satellite imagery shows extensive cloud cover, but we've had
enough sucker holes opening up as well as strong warm advection
to allow for temperatures warming well into the 70s to even lower
80s over portions of the area, and, not surprisingly, we've
already set or tied record daily highs at several locations with
long periods of record.

Parameters are coming together for showers/storms this afternoon
and into the overnight hours. Special 19Z sounding from LZK shows
CAPE value over 2700 j/kg, with a great deal of speed shear,
particularly in the low and mid levels. Still looking at a healthy
mid-level inversion around 800 mb, but this will likely erode a
bit, especially if we see more surface-based heating.

Bottom line is that we do have the proper setup for a few strong/
severe thunderstorms this afternoon and into the overnight hours.
While I don't think there will be widespread severe in our area,
I do think there will be two prime opportunities for severe
storms.

The initial round will be with discrete cells ahead of the front,
with large hail and damaging winds the primary threat, as well as
a few tornadoes. At this time looks like the highest tornado
threat would be from southwest into central and northeast Arkansas
through mid to late evening.

Frontal boundary will move into the area most likely after
midnight, with showers/storms along it. This would be more of a
damaging wind threat, especially as the low level jet kicks in by
mid to late evening.

Gradient around the front will be fairly tight, with gusty winds
ahead of and behind the boundary, especially in the higher terrain
of the Ouachitas and Ozarks, and over the Delta Region. Have
increased winds in these areas, because, as I've said before, the
models tend to underdo winds in the higher terrain in this kind of
setup.

Once the front clears the state early Saturday morning, colder air
will move in, as high pressure moves in on northwest flow aloft.

LONG TERM...Sunday Night Through Friday

Temperatures will begin to rebound beginning Sunday through early
next week while a deep trough develops to our west. We will again
be flirting with record highs by mid week for this time of year
with highs in the mid to upper 70s on Wednesday. Overnight will
remain mild as well with lows in the 50s to 60s.

As far as precipitation and chances of severe weather, they remain
minimal at this time. Better chances exist outside the forecast
cycle next weekend but leading up to the weekend we've got
increasing chances along and ahead of the next cold front Thursday
into Friday.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...71
Hazardous weather outlook, Dec 10, 5:36 PM CST, 7 hours 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
536 PM CST Fri Dec 10 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
536 PM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Thunderstorms chances will become likely throughout the evening
and into the overnight hours ahead of an approaching cold
front...which will push southeast through the state overnight.
Some severe thunderstorms will be possible...with damaging
winds...large hail...and a few tornadoes all possible with the
strongest storms. Locally heavy rainfall will also be
possible...which may lead to an isolated flash flood threat. The
threat for severe weather will decrease behind the front late
tonight into early Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Breezy northwest winds will be seen on Saturday behind the cold
front. Winds of 10 to 20 mph are expected...with some gusts over
30 mph possible. These breezy conditions will dissipate by late in
the afternoon on Saturday...with the threat for hazardous weather
becoming low.

.Spotter Information Statement...

Spotter activation is requested through this evening and
overnight for much of the southeast two-thirds of the area.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Dec 10, 9:53 PM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
953 PM CST Fri Dec 10 2021

ARZ044>046-056-057-110430-
Pulaski AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
953 PM CST Fri Dec 10 2021

...A strong thunderstorm will impact portions of Prairie, Lonoke,
northwestern Jefferson, southeastern Pulaski and northwestern
Arkansas Counties through 1030 PM CST...

At 953 PM CST, Doppler radar was tracking a strong thunderstorm over
Keo, or 14 miles south of Lonoke, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stuttgart...                      Lonoke...
Des Arc...                        Hazen...
De Valls Bluff...                 England...
Carlisle...                       Redfield...
Humphrey...                       Fredonia...
Humnoke...                        Keo...
Ulm...                            Barrettsville...
Estes...                          Toltec Mounds State Park...
McCreanor...                      Stuttgart Municipal Airport...
Hensley Island...                 Brummitt...

This includes the following highways...
 Interstate 40 between mile markers 172 and 202.
 Interstate 530 between mile markers 20 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CST for central,
eastern and southeastern Arkansas.

&&

LAT...LON 3432 9221 3447 9220 3462 9212 3473 9213
      3503 9137 3446 9149
TIME...MOT...LOC 0353Z 240DEG 49KT 3459 9198

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DTC
Local storm report, Dec 10, 10:17 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     DIAZ                    35.65N  91.26W
12/10/2021                   JACKSON            AR   EMERGENCY MNGR

            DAMAGE TO SOME ROOFS AT WHITE RIVER APARTMENTS IN DIAZ.

&&

EVENT NUMBER LZK2100766

62
Special weather statement, Dec 10, 11:07 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1107 PM CST Fri Dec 10 2021

ARZ045>047-056-057-110600-
Monroe AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
1107 PM CST Fri Dec 10 2021

...Strong thunderstorms will impact portions of southeastern Prairie,
southeastern Lonoke, southern Monroe, north central Jefferson and
northern Arkansas Counties through MIDNIGHT CST...

At 1107 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Humnoke to near Humphrey to 6 miles northeast
of Altheimer. Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stuttgart...                      Holly Grove...
Humphrey...                       Humnoke...
Almyra...                         St. Charles...
Ulm...                            Roe...
Brummitt...                       Palmer...
Stuttgart Municipal Airport...    Wabbaseka...
Blackton...                       Aberdeen...
Almyra Airport...                 Casscoe...
Cross Roads in Monroe County...   Crocketts Bluff...
Ragtown...                        Indian Bay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for central
Arkansas...and eastern and southeastern Arkansas. A Tornado Watch
also remains in effect until 500 AM CST for eastern and southeastern
Arkansas.

&&

LAT...LON 3434 9105 3432 9106 3430 9185 3444 9172
      3462 9181 3470 9105 3447 9105 3447 9100
      3434 9100
TIME...MOT...LOC 0507Z 263DEG 41KT 3455 9174 3445 9168 3437 9175

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

46
Local storm report, Dec 10, 11:18 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1118 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             STUTTGART               34.49N  91.55W
12/10/2021  E0.88 INCH       ARKANSAS           AR   PUBLIC

&&

EVENT NUMBER LZK2100767

CAVANAUGH
Special weather statement, Dec 10, 11:46 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1146 PM CST Fri Dec 10 2021

ARZ056-057-110615-
Arkansas AR-Jefferson AR-
1146 PM CST Fri Dec 10 2021

...A strong thunderstorm will impact portions of central Jefferson
and northwestern Arkansas Counties through 1215 AM CST...

At 1145 PM CST, Doppler radar was tracking a strong thunderstorm near
Altheimer, or 8 miles northeast of Pine Bluff, moving northeast at 45
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pine Bluff...                     Stuttgart...
Altheimer...                      Humphrey...
Almyra...                         Cottondale...
Richardson...                     Madding...
Wabbaseka...                      Almyra Airport...
Cornerstone...                    Bayou Meteo State Game Area...
Glenlake...                       Lodge Corner...
Rob Roy...                        Gethsemane...
Ladd...

This includes Interstate 530 between mile markers 44 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CST for central
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern Arkansas.

&&

LAT...LON 3424 9139 3413 9198 3423 9201 3434 9197
      3444 9185 3448 9167 3448 9160 3450 9160
      3455 9141 3446 9136
TIME...MOT...LOC 0545Z 247DEG 41KT 3428 9189

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DTC
Special weather statement, Dec 11, 12:46 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1246 AM CST Sat Dec 11 2021

ARZ055>057-062>064-067-069-110715-
Grant AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-Arkansas AR-
Dallas AR-Jefferson AR-
1246 AM CST Sat Dec 11 2021

...Strong thunderstorms will impact portions of Cleveland,
southeastern Grant, northeastern Calhoun, southeastern Dallas,
northwestern Drew, Jefferson, Lincoln and northwestern Arkansas
Counties through 115 AM CST...

At 1246 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Hensley Island to near
Kedron to near Ellisville. Movement was east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pine Bluff...                     Stuttgart...
Fordyce...                        Star City...
Rison...                          White Hall...
Altheimer...                      Humphrey...
Grady...                          Kingsland...
Thornton...                       Almyra...
Whitefield...                     Plantersville...
Little Bayou Meto Park...         Woodville...
Tipton...                         Herbine...
Nebo...                           Feenyville...

This includes Interstate 530 between mile markers 31 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CST for central and
southwestern Arkansas...and southeastern Arkansas. A Tornado Watch
also remains in effect until 500 AM CST for southeastern and
southwestern Arkansas.

&&

LAT...LON 3421 9140 3371 9191 3370 9254 3404 9237
      3428 9214 3444 9204 3448 9160 3450 9159
      3453 9135
TIME...MOT...LOC 0646Z 256DEG 48KT 3439 9199 3406 9206 3373 9240

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DTC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 6:21 PM CSTTornado WarningLZKJackson24 min
Dec 10, 6:45 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Perry, Pulaski, Saline, White45 min
Dec 10, 6:53 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, White52 min
Dec 10, 7:01 PM CSTTornado WarningLZKFaulkner, Lonoke, Pulaski, White29 min
Dec 10, 7:06 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Saline27 min
Dec 10, 7:19 PM CSTTornado WarningLZKCleburne, Independence, Jackson, White, Woodruff26 min
Dec 10, 7:26 PM CSTTornado WarningLZKLonoke, Prairie, Pulaski, White49 min
Dec 10, 7:29 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White46 min
Dec 10, 7:29 PM CSTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline17 min
Dec 10, 7:38 PM CSTTornado WarningLZKLonoke, Prairie, Pulaski, White37 min
Dec 10, 7:44 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski46 min
Dec 10, 7:47 PM CSTTornado WarningLZKIndependence, Jackson, White43 min
Dec 10, 7:49 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Pike56 min
Dec 10, 8:02 PM CSTTornado WarningLZKJackson, White, Woodruff43 min
Dec 10, 8:12 PM CSTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Perry, Pulaski, Saline and 2 more3 hr
Dec 10, 8:14 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White, Woodruff46 min
Dec 10, 8:29 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKLonoke, Prairie, White, Woodruff46 min
Dec 10, 8:39 PM CSTSevere Thunderstorm WarningLZKJackson, Woodruff37 min
Dec 10, 8:40 PM CSTSpecial Weather StatementLZKBoone, Marion50 min
Dec 10, 8:43 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Saline47 min
Dec 10, 8:45 PM CSTSevere Thunderstorm WarningLZKClark, Pike45 min
Dec 10, 8:53 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Scott52 min
Dec 10, 9:13 PM CSTSevere Thunderstorm WarningLZKJackson, Woodruff47 min
Dec 10, 9:19 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Pulaski, Saline41 min
Dec 10, 9:27 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKConway, Johnson, Logan, Pope, Van Buren, Yell48 min
Dec 10, 9:37 PM CSTSevere Thunderstorm WarningLZKClark, Dallas40 min
Dec 10, 9:53 PM CSTSpecial Weather StatementLZKLonoke, Prairie37 min
Dec 10, 10:02 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Searcy, Stone, Van Buren25 min
Dec 10, 10:06 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson42 min
Dec 10, 10:17 PM CSTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie31 min
Dec 10, 11:07 PM CSTSpecial Weather StatementLZKMonroe53 min
Dec 10, 11:19 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson27 min
Dec 10, 11:42 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita48 min
Dec 10, 11:46 PM CSTSpecial Weather StatementLZKJefferson29 min
Dec 11, 12:17 AM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita30 min
Dec 11, 12:46 AM CSTSpecial Weather StatementLZKCleveland, Jefferson, Lincoln29 min
Dec 11, 1:41 AM CSTSpecial Weather StatementLZKArkansas19 min
Dec 11, 1:46 AM CSTSpecial Weather StatementLZKDrew44 min
Dec 11, 2:02 AM CSTSpecial Weather StatementLZKDesha43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.